Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ed ....... zopiclone maryhelen

Posted by ed_uk on November 4, 2006, at 14:41:32

In reply to Ed ....... zopiclone, posted by maryhelen on November 3, 2006, at 18:24:19

Hi MH

Cases of dependence have been reported for both zopiclone and zolpidem. I have only taken zolpidem myself, and had definite withdrawal symptoms when I stopped (after short term use only)......the worst symptom was the terrible fear and tension, it was awful.

Among the other meds I've taken for sleep, mirtazapine was the most effective - at the cost of daytime sedation and weight gain.

Regards

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[700342]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:692010
URL: http://www.dr-bob.org/babble/20061104/msgs/700342.html